Chrysi Kokologiannaki
Chrysi Kokologiannaki
Dirección de correo verificada de math.upatras.gr - Página principal
Título
Citado por
Citado por
Año
Properties and inequalities of generalized k-gamma, beta and zeta functions
CG Kokologiannaki
Int. J. Contemp. Math. Sciences 5 (14), 653-660, 2010
672010
Some properties of the k-gamma function
CG Kokologiannaki, V Krasniqi
Le Matematiche 68 (1), 13-22, 2013
382013
Bounds for functions involving ratios of modified Bessel functions
CG Kokologiannaki
Journal of Mathematical Analysis and Applications 385 (2), 737-742, 2012
162012
On the positive zeros of the second derivative of Bessel functions
EK Ifantis, CG Kokologiannaki, CB Kouris
Journal of computational and applied mathematics 34 (1), 21-31, 1991
151991
Zeros of Bessel function derivatives
Á Baricz, C Kokologiannaki, T Pogány
Proceedings of the American Mathematical Society 146 (1), 209-222, 2018
132018
A unimodal property of purely imaginary zeros of Bessel and related functions
CG Kokologiannaki, ME Muldoon, PD Siafarikas
Canadian Mathematical Bulletin 37 (3), 365-373, 1994
131994
Newton sum rules and monotonicity properties of the zeros of scaled co-recursive associated polynomials
EK Ifantis, CG Kokologiannaki, PD Siafarikas
Methods and Applications of Analysis 3 (4), 486-497, 1996
101996
Non-existence of complex and purely imaginary zeros of a transcendental equation involving Bessel functions
CG Kokologiannaki, PD Siafarikas
Zeitschrift für Analysis und ihre Anwendungen 10 (4), 563-567, 1991
101991
Convexity of the largest zero of the ultraspherical polynomials
CG Kokologiannaki, PD Siafarikas
Integral Transforms and Special Functions 4 (3), 275-278, 1996
81996
Bounds for k-gamma and k-beta functions
CG Kokologiannaki, VD Sourla
Journal of Inequalities and Special Functions 4 (3), 1-5, 2013
72013
On the zeros of J ν″′(x)
CG Kokologiannaki, EN Petropoulou
Integral Transforms and Special Functions 24 (7), 540-547, 2013
72013
Limit points of eigenvalues of truncated unbounded tridiagonal operators
EK Ifantis, CG Kokologiannaki, E Petropoulou
Central European Journal of Mathematics 5 (2), 335-344, 2007
62007
AN ALTERNATIVE PROOF OF THE MONOTONICITY OF J (V, 1)('')
CG Kokologiannaki, PD Siafarikas
BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA 7 (3), 373-376, 1993
61993
On the complex zeros of Hμ (z), J′ μ (z), J ″μ (z) for real or complex order
CG Kokologiannaki, PD Siafarikas, CB Kouris
Journal of computational and applied mathematics 40 (3), 337-344, 1992
61992
Some properties of Γq, k (t) and related functions
CG Kokologiannaki
International Journal of Contemporary Mathematical Sciences 11 (1), 1-8, 2016
42016
q-Completely monotonic and q-Bernstein functions
CG Kokologiannaki, V Krasniqi
Journal of Applied Mathematics, Statistics and Informatics 10 (2), 43-50, 2014
42014
Absence of the point spectrum in a class of tridiagonal operators
CG Kokologiannaki
Applied Mathematics and Computation 136 (1), 131-138, 2003
42003
Location of the complex zeros of Bessel functions and Lommel polynomials
EK Ifantis, CG Kokologiannaki
Zeitschrift für Analysis und ihre Anwendungen 12 (4), 605-612, 1993
41993
A fixed point theorem for non-expansive mappings on star-shaped domains
J Schu
Zeitschrift für Analysis und ihre Anwendungen 10 (4), 417-431, 1991
41991
On the zeros of polynomials satisfying a three-term recurrence relation with complex coefficients
CG Kokologiannaki, D Rizos
Journal of Inequalities and Special Functions 3 (3), 29-33, 2012
32012
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20